Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 17, NWS Indianapolis, IN

June 27, 2015Delaware County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 27, 2015, 1:13 AM EDT for Delaware County, Indiana. It was in force for 8 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 1:13 AM EDT (05:13 UTC)
Expired
Jun 27, 2015, 9:00 AM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Delaware County, IN

The radar

The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:00 AM EDTHEAVY RAIN 3.251 Se Muncie, IN
Jun 27, 6:00 AM EDTHEAVY RAIN 2.924 Sw Eaton, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 2.22 W Eaton, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 2.582 Ese Eaton, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 2.65Muncie, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 2.753 S Albany, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 3.161 Nnw Yorktown, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 3.931 S Muncie, IN
Jun 27, 7:00 AM EDTHEAVY RAIN 4.273 W Muncie, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WGUS53 KIND 270513
FFWIND
INC035-271300-
/O.NEW.KIND.FF.W.0017.150627T0513Z-150627T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 AM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 900 AM EDT

* AT 108 AM EDT...THE PUBLIC AND LAW ENFORCEMENT REPORTED EXTREME    
 FLASH FLOODING ACROSS THE WARNED AREA. PORTIONS OF THIS AREA HAVE 
RECEIVED RADAR ESTIMATED OVER 4 INCHES OF RAIN FALL WITH AN 
ADDITIONAL 1 TO 2 INCHES OF POSSIBLE OVER THE NEXT SEVERAL HOURS. 

  THIS IS A FLASH FLOOD EMERGENCY FOR DELAWARE COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MUNCIE.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 232 AND 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AROUND 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. INDIANAPOLIS DOPPLER RADAR ESTIMATES THAT THE WARNED 
AREA HAS RECEIVED IN EXCESS OF OVER 4 INCHES IN MANY LOCATIONS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND... DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 4016 8522 4008 8557 4029 8557 4039 8524
      4038 8522

$$

SMF
2 follow-up statements
647 
WGUS73 KIND 270519
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
119 AM EDT SAT JUN 27 2015

INC035-271300-
/O.CON.KIND.FF.W.0017.000000T0000Z-150627T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-
119 AM EDT SAT JUN 27 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DELAWARE COUNTY UNTIL
900 AM EDT...

...A FLASH FLOOD EMERGENCY FOR DELAWARE COUNTY...

AT 116 AM EDT...THE PUBLIC AND LAW ENFORCEMENT REPORTED EXTREME     
FLASH FLOODING OCCURRING ACROSS THE WARNED AREA. PORTIONS OF THIS 
AREA HAVE RECEIVED RADAR ESTIMATED OVER 4 INCHES OF RAINFALL THUS 
FAR...WITH AN ADDITIONAL 1 TO 2 INCHES LIKELY OVER THE NEXT SEVERAL 
HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...MUNCIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT 
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 4016 8522 4008 8557 4029 8557 4039 8524
      4038 8522

$$

SMF
881 
WGUS73 KIND 270911
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 AM EDT SAT JUN 27 2015

INC035-270919-
/O.CAN.KIND.FF.W.0017.000000T0000Z-150627T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-
511 AM EDT SAT JUN 27 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DELAWARE COUNTY IS
CANCELLED...

THE EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED. STREAMS AND CREEKS IN 
THE FLASH FLOOD WARNED AREA ARE BEGINNING TO RECEDE. HOWEVER THERE 
IS STILL WIDESPREAD AREAL FLOODING OCCURRING ACROSS CENTRAL DELAWARE 
COUNTY. AS A RESULT...A FLOOD WARNING REMAINS IN EFFECT FOR ALL OF 
DELAWARE COUNTY UNTIL 10 AM EDT. 

IF ANY TYPE OF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4016 8522 4008 8557 4029 8557 4039 8524
      4038 8522

$$

SMF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 12:32 AM EDT, 41 minutes earlier.

Area forecast discussion, Jun 27, 12:32 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT SAT JUN 27 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 155 PM EDT FRI JUN 26 2015

LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS
INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL
RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY.

COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS
THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY
WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE
AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO
THE AREA AS THE NEW WORK WEEK BEGINS.

COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR
MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS
EXPECTED TO SPILL INTO THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 953 PM EDT FRI JUN 26 2015

WILL LEAVE FLASH WATCH GOING THROUGH THE NIGHT AS THERE ARE STILL
HEAVY RAIN PRODUCING STORMS AROUND ALONG WITH FLOODING IN
PROGRESS...ESPECIALLY IN THE MUNCIE AREA. SURFACE LOW WAS OVER SOUTH
CENTRAL INDIANA RIDING ALONG THE STATIONARY FRONT. THE WAVE SHOULD
BE EAST OF THE AREA BY DAYBREAK WITH A COLD FRONT ALSO SOUTHEAST OF
THE AREA. THIS SHOULD PUT AN END TO THE HEAVY RAIN THREAT TOWARD
MORNING.

PREVIOUS DISCUSSION FOLLOWS...

ISSUED AT 155 PM EDT FRI JUN 26 2015

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW
PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA.
A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN
CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE.
FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS.
WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER
ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA.

GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION
TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA
TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO
DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP
SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT
00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME
HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE.
THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100
POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP
INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW
BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST
SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO
THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE
SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN
PARTS OF THE FORECAST AREA.

AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE
WARMER THAN MAVMOS.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS
OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN
PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO
SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO
THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF
THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE
IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME
POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE
THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW
EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON
SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS
EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE
OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF
THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY
FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT
CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS
ON SATURDAY COOLER THAN MAVMOS.

ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS
THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO
THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE
SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND
FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER
WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS.
WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO
MAVMOS FOR NOW.

GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE
NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW
ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES
AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS
THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A
SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS
ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY
SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT
INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO
REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON
MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 223 PM EDT FRI JUN 26 2015

A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT
IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE
EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND
INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK
WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL
BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS
SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST
SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS
ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST
COUNTIES.

&&

.AVIATION /DISCUSSION FOR 270600Z TAF ISSUANCE/...

ISSUED AT 1232 AM EDT SAT JUN 27 2015

EXPECT IFR OR LOWER CONDITIONS TO DEVELOP AT ALL SITES WITHIN A
COUPLE HOURS OF ISSUANCE...IF THEY HAVEN/T ALREADY. CEILINGS AT KBMG
AND KIND COULD ALSO DROP TO LIFR FOR A FEW HOURS AS LOW PRESSURE
MOVES THROUGH THE AREA. KLAF AND KBMG COULD STILL SEE A FEW RAIN
SHOWERS FOR THE FIRST COUPLE OF HOURS AFTER ISSUANCE BUT THEN SHOULD
BE MAINLY DRY WITH LOW CEILINGS FOR THE REST OF THE NIGHT. CEILINGS
SHOULD START TO COME UP TO MVFR AROUND 14-16Z OR SO AND THEN TO TO
VFR DURING THE AFTERNOON OR EVENING WITH AN UPPER LOW JUST TO THE
EAST. COULD SEE A FEW SPOTTY SHOWERS AROUND AS WELL WITH THIS BUT
DOUBT THE VISIBILITY WOULD BE IMPACTFUL. WINDS WILL MIGRATE TO OUT
OF THE NORTHWEST DURING THE COURSE OF THE NIGHT AND BY MID MORNING
SHOULD SEE GUSTS AROUND 20-25 KTS THAT WILL LAST THROUGH THE DAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA/MK
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 9:45 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 PM EDT FRI JUN 26 2015

INZ021-028>031-035>049-051>057-060>065-067>072-271000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
945 PM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: MORE THUNDERSTORMS WILL ROLL ACROSS THE AREA TONIGHT WITH
HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT THROUGH 9 AM SATURDAY. STRONG STORMS ARE POSSIBLE...AND
THERE IS A MARGINAL RISK OF SEVERE WEATHER OVER SOUTHEASTERN PARTS
OF CENTRAL INDIANA. DAMAGING WINDS AND LARGE HAIL WILL BE THE
MAIN SEVERE THREATS.

HAZARDS: TORRENTIAL RAINFALL AND FLASH FLOODING. DAMAGING
WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.

TIMING: TONIGHT.

DISCUSSION: SURFACE LOW PRESSURE WILL SLIDE EAST ALONG A STALLED
FRONT OVER SOUTHERN INDIANA TONIGHT AS AN UPPER LOW PIVOTS ACROSS
NORTHERN INDIANA. THESE FEATURES WILL INTERACT WITH DEEP MOISTURE
AND AN UNSTABLE ATMOSPHERE AND RESULT IN WIDESPREAD THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY. HOWEVER...THE
STORMS WILL BE ENDING FROM WEST TO EAST DURING THE AFTERNOON. MORE
STORMS WILL BE POSSIBLE NEXT WEEK AS ANOTHER FRONTAL SYSTEM MOVES
IN FROM THE NORTHWEST AND STALLS IN THE VICINITY. SEVERE WEATHER
OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: ANOTHER FRONTAL SYSTEM AND UPPER AIR DISTURBANCES
ALONG WITH A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE TO BRING
MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MAINLY
SOUTH OF INTERSTATE 70.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Jun 26, 11:13 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HEAVY RAIN       FRANKFORT               40.28N  86.51W
06/26/2015  M3.05 INCH       CLINTON            IN   BROADCAST MEDIA

            3.05 INCHES TODAY WITH 2 INCHES IN HALF HOUR.

&&

CP
Local storm report, Jun 26, 11:14 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HEAVY RAIN       MICHIGANTOWN            40.33N  86.39W
06/26/2015  M2.70 INCH       CLINTON            IN   BROADCAST MEDIA

&&

CP
Local storm report, Jun 26, 11:15 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HEAVY RAIN       NOBLESVILLE             40.06N  86.03W
06/26/2015  M2.29 INCH       HAMILTON           IN   BROADCAST MEDIA

&&

CP
Local storm report, Jun 27, 12:24 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1224 AM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     FLOOD            GREENWOOD               39.62N  86.11W
06/26/2015                   JOHNSON            IN   DEPT OF HIGHWAYS

            LEFT LANE OF INTERSTATE 65 NEAR GREENWOOD CLOSED DUE TO
            HIGH WATER.

&&

50
Local storm report, Jun 27, 12:26 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1226 AM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      10 ESE INDIANAPOLIS     39.72N  85.97W
06/27/2015                   MARION             IN   NWS EMPLOYEE

&&

SMF
Local storm report, Jun 27, 12:27 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1227 AM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLOOD            2 S CAMBY               39.64N  86.31W
06/26/2015                   MARION             IN   NWS EMPLOYEE

            WATER ACROSS TROTTER ROAD

&&

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:50 PM EDTFlash Flood WarningINDDelaware, Henry, Madison, Randolph6 hr
Jun 26, 10:22 PM EDTFlash Flood WarningINDHamilton, Madison, Tipton6 hr
Jun 26, 10:49 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Marion, Monroe, Morgan and 1 more6 hr
Jun 27, 12:57 AM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Hamilton, Henry, Madison and 3 more9 hr
Jun 27, 1:00 AM EDTAreal Flood WarningINDHancock, Henry, Marion, Rush, Shelby9 hr
Jun 27, 4:44 AM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Monroe, Morgan, Owen5 hr
Jun 27, 8:19 AM EDTRiver Flood WarningINDDelaware, Randolph40 hr
Jun 27, 8:19 AM EDTRiver Flood WarningINDHoward7 days
Jun 27, 8:19 AM EDTRiver Flood WarningINDCarroll, Howard7 days
Jun 27, 10:02 AM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clinton, Delaware, Hamilton and 14 more18 hr
Jun 27, 12:07 PM EDTRiver Flood WarningINDTippecanoe7 days
Jun 27, 12:07 PM EDTRiver Flood WarningINDDecatur14 hr
Jun 27, 12:07 PM EDTRiver Flood WarningINDJohnson8 days
Jun 27, 12:07 PM EDTRiver Flood WarningINDCarroll7 days
Jun 27, 12:07 PM EDTRiver Flood WarningINDClinton, Tippecanoe7 days

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.